×

zbMATH — the first resource for mathematics

Concreteness. (English) Zbl 0277.18002

MSC:
18B15 Embedding theorems, universal categories
18E20 Categorical embedding theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Freyd, P.J., Representations in abelian categories, (), 95-120
[2] Freyd, P.J., On the concreteness of certain categories, Symp. math. azzoguidi, Vol. IV, 431-456, (1970)
[3] Isbell, J., Two set-theoretical theorems in categories, Fund. math., 53, 43-49, (1963) · Zbl 0114.01302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.